# SDR ASOA202108271001

- Difficulty date: August 27, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500855
- Aircraft time: 31,371 hours, 29,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522178005
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 31,371 hours, 29,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RIGHT HAND SERVICE DOOR, BELOW THRESHOLD, CORROSION ALONG DOOR FRAME.
